# SDR YADA20170308002

- Difficulty date: March 6, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N111AX
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Aircraft time: 71,399 hours, 61,055 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1144301255
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN SCHEDULED HEAVY MAINTENANCE, MECHANIC WAS PERFORMING VISUAL C-CHECK AND FOUND A CRACK IN FRAME AT FS 509.50, WL 96 APPROXIMATELY (JUST AFT OF CARGO DOOR). P/N:114-430125-5
